# SDR AALA202110251462

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737*
- Aircraft serial: 31073
- Aircraft time: 35,770 hours, 14,692 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYDRAULIC SYSTEM B LOW PRESSURE LIGHT. DECLARED AN EMERGENCY AND DIVERTED TO AMA, LANDING SAFELY. MAINTENANCE REPLACED #2 ENGINE DRIVEN PUMP (AALA202110258415) PER AMM 29-11-21, SYSTEM B ELECTRIC MOTOR DRIVEN PUMP (AALA202110252982) PER AMM 29-11-21, AND SYSTEM B PRESSURE TRANSMITTER (AALA202110251462) PER AMM 29-31-12.
